# SDR 1JAA20230913003

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N624WP
- Make and model: Cessna 560XL
- Aircraft serial: 5174
- Aircraft time: 6,082 hours, 4,370 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH LIGHT TURBULENCE WERE EXPERIENCED DUE TO SCATTERED CUMULOUS CLOUDS.  MASTER CAUTION WENT OFF AND L ENG FIRE LIGHT BLINKED A COUPLE TIMES.  LIGHT DID NOT STAY ON AND THERE WERE NO OTHER INDICATIONS, ENGINES PERFORMED NORMALLY.  PILOTS DID RUN THE QRH AND CONSIDERED DIVERTING HOWEVER ALL LIGHTS HAD EXTINGUISHED SO NO OTHER PROCEDURES WERE NEEDED.  AIRCRAFT LANDED UNEVENTFULLY.
